# SDR CA150224001

- Difficulty date: January 31, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: Activated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT PERFORMED AN AIR TURNBACK DUE TO POWER PLANT FAULT MESSAGE APPEARING DURING CRUISE.  ACFT LANDED UNEVENTFULLY.  GROUND INSPECTION REVEALED THAT FC 718 AND FC 719 LOGGED ON CH A.  FADEC WIRING HARNESS & CH A NPT/TQ SENSOR REPLACED.  GROUND RUN WILL BE CARRIED OUT.  FSR IS WAITING FOR MORE DETAIL.
